MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM

XTANT MEDICAL HOLDINGS, INC. CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Model Number 66-DRIVER-SG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of product complaints on 11/20/2025.Replacements were requested for four system screwdrivers that would not function as intended.It was reported that some of the system screwdrivers would not effectively engage and retain system screws, and a couple with broken distal tips.It is unclear how many instruments were not engaging screws, and how many had broken distal tips.An rma number was issued for return of the complaint screwdrivers, which as of 12/17/2025 were not received at the manufacturer for assessment.Repeated attempts to gather relevant complaint incident details to determine the impact to patient and/or procedure were unsuccessful.
 
Additional Manufacturer Narrative
Visual and functional assessments were not performed due to the complaint instruments not being returned to the manufacturer.Dhr reviews could not be performed due to the lot numbers of the complaint instruments not being identified.There have been four other complaints of similar nature for the system drivers with broken distal tips in the past 12 months.The manufacturer will continue to monitor for reports of broken system screwdrivers and perform complaint investigations and submissions of fda 3500a reports as appropriate.A supplemental report will be submitted if/when additional information is received that can determine the number of instrument malfunctions and the impact to patient and/or procedure.

Brand Name
CERVALIGN ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key23832035
Report Number3005031160-2025-00043
Device Sequence Number14722636
Product Code KWQ
UDI-Device Identifier00810076561899
UDI-Public00810076561899
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66-DRIVER-SG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown